# SDR HEEA086603

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2620 · Extinguishing System
- Part: Gauge
- Condition: Corroded
- Location: Extinguisher
- Component: Extinguisher
- Component part number: 209062908105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PRESSURE GAUGE. REPLACED PRESSURE GAUGE 2725-709 DUE TO CORROSION.  REPAIRED.
